Some Properties of a Function Connected to a Double Series
Ganguly, D.K., and Dutta, Chandana, (2001) Some Properties of a Function Connected to a Double Series. Bulletin of the Malaysian Mathematical Sciences Society, 24 (2). pp. 177-181. ISSN 0126-6705
Full text not available from this repository.
Official URL: http://math.usm.my/bulletin/pdf/v24n2/v24n2p6.pdf
Calcutta University, Dept. of Pure Mathematics
In this paper, we investigate some fundamental properties of the function associated with double series in a metric space.
Repository Staff Only: item control page